Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

183 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Itchy soles of feet trimethoprim

Premium Questions

doctor1 MD

After one pink eye prescription did not improve the redness I was prescribe Trimethoprim Polymy solution. I have used for over48 hour now. After I used it my eyes itch worse than before for about an hour ...

doctor1 MD

i just took a sulfameth/ trimethoprim 800/160mg and am itchy all over. Pharmacist told me not to take anymore and take benadryl . will i be okay? ...

doctor1 MD

I have the worse "Pink Eye" ever - so Nurse Practitioner put me on Trimethoprim Sulfate ... totally red like a Beef Steak ! I'm very allergic to Oral Sulpha Drugs (break out all over in an itchy ...

doctor1 MD

My hands and feet are swollen and I am wondering if it is from Bactrim ( sulfamethoxazole and trimethoprim ) DS I was prescribed. One ER doctor thought I had MRSA while the other thought I had a bite which ...

doctor1 MD

BP) and Trimethoprim (for an abscess ) together for a few days. Her ankles stiffened and her left ankle swelled. Her toes and feet went numb. She discontinued the meds per doctor orders (discontinued ...

Public Forum Discussions

doctor1 MD

on my lower lid. It was itchy and draining yeloow pus. i was perscribed poly myxin B sulfate with trimethoprim drops 3x daily. the drops were effective for only 3 days then symptoms came back worse and now ...

doctor1 MD

face swollen and called my doctor and they prescribed sulfameth/trimethoprim for 7 days every 12 hrs ... back pain...now I have rash which is itchy all over my body.is this side effects of medicine ...

doctor1 MD

Hi, I m on Trimethropin for ten days - one a day. I have just taken my first one and almost straight away I noticed itchiness, a slight sore throat and a lump on my bottom lip. My question to you ...

doctor1 MD

just started taking trimethoprim again which is for acne but it never effected things last time I ...

doctor1 MD

What is thexpected correct dosage for trimethoprim antibiotic for uti? 200mg or 300mg twice a day? I ve been prescribed 200mg twice a day but my symptoms keep recurring. In the past when I took 300mg ...

doctor1 MD

came back myrsa, he added oral sulfameth/trimethoprim 800/160 mg to ointment treatment. He said to put ...

doctor1 MD

Hi. My mom has currently been prescribed Trimethoprim, but according to medications to avoid ... pertaining to Trimethoprim, I m not understanding. Also, side effects of having a possible thrush and a new ...

doctor1 MD

I have had itchy soles and palms for the last couple weeks. Advil seems to help since ... for that. No visible marks but itchy from the inside out. ...

doctor1 MD

VK (Veetids) •     Trimethoprim/ Sulfamethoxazole (Bactrim) ...

doctor1 MD

of feet feel like I am walking on broken eggs.....Maybe not all connected, but g.p., urologist, and kidney dr informed me of infection, and urologist put me on trimethoprim for 6 months, along with extract ...

Mobile Questions and Answers

doctor1 MD

Dear Amaan, It may be effective if loose motion is due to infection however they are usually not prescribed for infective diarrhea rather Ciproflox or Oflox is effective if it is due to bacteria. Reply with thanks.

doctor1 MD

yes it is chance, but you can contnue both

doctor1 MD

Thanks for asking in healthcaremagic forum Usually the drug is contraindicated in pregnancy for the risk it can pose to folic acid metabolism. SO, if in case you are pregnant/way to conceive please avoid this drug. You can ask your doctor to change the medications. There are no data as such saying trimethoprim interrupting action of depo provera. All the best. Consult your doctor for details.